Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 164107, 11 pages
http://dx.doi.org/10.1155/2014/164107
Research Article

On the Suppression Band and Bandgap of Planar Electromagnetic Bandgap Structures

Electrical and Computer Engineering Department, University of Waterloo, Waterloo, ON, Canada

Received 17 June 2013; Revised 16 September 2013; Accepted 19 September 2013; Published 2 January 2014

Academic Editor: Stefano Selleri

Copyright © 2014 Baharak Mohajer-Iravani and Omar M. Ramahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baharak Mohajer-Iravani and Omar M. Ramahi, “On the Suppression Band and Bandgap of Planar Electromagnetic Bandgap Structures,” International Journal of Antennas and Propagation, vol. 2014, Article ID 164107, 11 pages, 2014. https://doi.org/10.1155/2014/164107.